# SDR CA011003005

- Difficulty date: September 14, 2001
- Submitted: February 5, 2002
- Operation: Air carrier
- Make and model: Fokker F.28 MK 1000
- Aircraft time: 51,653 hours
- Engine: Rroyce SPEY55515
- System (JASC): 2740 · Stabilizer Control System
- Part: Control Unit
- Part number: 1110043A1
- Condition: Sticking
- Location: Horizontal Stab
- Part time: 11,425 hours, 11,976 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

(CAN) AIRCRAFT REPORTED TO HAVING THE FLIGHT MASTER CAUTION LIGHT ILLUMINATED ALONG WITH BOTH STAB CONTROL CAUTION LIGHTS ON TAKEOFF OUT OF TORONTO (YYZ). THE AIRCRAFT RETURNED TO TORONTO FOR AN UNEVENTFUL LANDING. THE HORIZONTAL STABILIZER CONTROL UNIT WAS REPLACED AS PER FOKKER F28 MAINTENANCE MANUAL 27-42-01 IN YYZ. THE AIRCRAFT WAS RELEASED SUBJECT TO SATISFACTORY TEST FLIGHT AND THEN SATISFACTORY TEST FLIGHT WAS COMPLETED.
